| Model Number |
HKG502S15 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2021
Type of Reportable Event
Malfunction
Event or Problem Description
A continuous positive airway pressure (cpap) device was returned to a third party service center for service.There was no report of patient harm or injury.During evaluation at a third party service center, the sound abatment foam was found to be degraded.The manufacturer's investigation in on-going.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported a device's the sound abatment foam was found to be degraded.The incorrect serial number was reported in the previous report.The correct serial number is (b)(6).
Additional Manufacturer Narrative
The manufacturer previously reported an allegation related to the device's sound abate foam.This action was reported to fda per 21 cf1 part 806.The device will be corrected per res 88058.